Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have boils, pimples, ringworm and vitiligo. Taking EVE and applying ointment. What is the permanent cure?

Wow, this online medical service is very remarkable. Anyway, my heaklth issues is my skin, I have had different skin infections over the years since birth. These include boil, pimples on my face, ringworm and most recent and consistent, VITILIGO.

I have had the viligo for over 12 years and have been using Meladinine ointment to treat/control it for some 7 years. Also, I use EVE 500 tablets.
Dear Doctors, I wanna know if there are better medications that can be used to cure the VITILIGO, and if I should continue with the vitiligo usage.

Also, can you please tell me what could be the causes of VITILIGO and ringworm

Your response would be highly appreciated.

Thank you so much.

Taiwo, Kehinde Oluwaseyi
I am 26 years old, 5ft10" and weigh 78Kg.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI thanks for writing to healthcaremagic. 1.Ringworm is a fungal infection of body.It mostly occurs in moist areas of body like groins,buttocks.It can also occur in other areas of body like face,hands,palms ,hairs,nails etc.There are certain factors which can increase chances of infections like obesity,diabetes,wearing tight undergarments,taking immunosuppresive medications like steroids etc. 2.Vitiligo is a condition where melanocytes are damaged.Exact cause of disease is still not known. It can be autoimmune,heridatory,neural .It can also occur secondary to some drugs or after use of certain chemicals.It can be associated with other diseases like thyroid,diabetes etc. There are many treatment options available for treatment of vitiligo .It can be in forms of drugs (both oral and topical),phototherapy,lasers or surgical.So it is better you consult a dermatologist and start treatment accordingly.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor